# SDR KCSA2024070119

- Difficulty date: July 1, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26413
- Aircraft time: 83,829 hours, 14,402 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

100163728 DOOR FLIGHT DECK OVERHEAD. SECURED OVERHEAD DOOR IAW B747-400 AMM 52-21-00, OPS CHECK GOOD.
